# SDR 2017F00160

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N670JD
- Make and model: Amd FALCON900
- Aircraft serial: 45
- Aircraft time: 9,277 hours, 6,184 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D22887000
- Part serial: 85Y11
- Condition: Shorted
- Location: Lt Mlg
- Part time: 9,277 hours, 6,185 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

UPON LANDING THE AIRCRAFT HAD NO LT MAIN BRAKING ACTION.  ONLY THE RT MAIN BRAKES APPLIED.  SYSTEM TROUBLESHOOTING REVEALED A DEFECTIVE/FAILED ANTI-SKID WHEEL SPEED TRANSDUCER WIRE HARNESS P/N D22887000 ON THE LT MLG.  WIRE HARNESS WAS FOUND TO BE INTERNALLY SHORTED TO THE SHIELD GROUND.
